Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dark rash around pubic and upper thigh area after a bacteria infection, even spreads. Causes ?

I am 23 yrs old, in great shape(not over weight) but I had a bacteria infection for a while before I went to the doctor for it. ever since then I have had a slightly darker rash around my pubic and upper thigh area. it has even spread to my boyfriend. could this all be caused by that same bacteria infection? I have been treated for it 3 times now but the moment it goes away I will get another one. I also do not douche as I have been told that it messes up the ph balance, I wear mostly cotton underwear and I am naturally a clean person down there. I have also been tested for std s so I don t think this is one.my discharge is also changing, one week it is normal the next it has an odor to it and can be thick. im not experiencing and pain or itching though. any ideas on what might be causing this discoloration?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, from your history i get a feel that it might be a fungal infection or may be a bacterial and fungal infection. usually fungal infections are recurrent and spread to partner. also pigmentation is more common with fungal infection. i will suggest you to get culture and sensitivity of your discharge done. this will confirm exactly what you have got.
thank you
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions